T Nation

Update on Tren Gyno

Well my last tren e shot was last monday it was 130gm of tren e mixed with 40mg prop i stopped about 5wks early on this cycle and so far have not seen a reduction in gyno. I have used letro for about 8 days 6 of which have been at 2.5, I have been on 500mcg of caber for 4 days and I just started B6 yesterday at 500mg. Should I have seen a difference by now?

I only had symptoms for like 5 days before I started taking the letro. The spots are not huge but i can see them and feel them and i do not want them to be permanent what do I do now?

bump… If no one has any ideas or advice… does anyone know of another forum that could help or give advice?

All anyone is gonna tell you is that you keep up the therapy until you get the best result possible.

I suspect you have left it too long and what is there is there to stay (mammory gland rather than fatty tissues)… either stay on the therapy in the hope of more results a little longer, or begin to taper off nice and slow.

Remember though, the longer you stay on that dose of letro the higher your chance of getting sick from a compromised immune system.

I dont think letro works for the harder lumps, so i think you have got all you will get from that.
Is it even noticeable? I ask because many of us here have gyno in one form or another, but live with it as it isnt easily noticeabke to anyone else and only by palpation.

jj

Personally I have found that the odd bit of build up that I get during cycle does go away post.